Advertisement

Method of Guiding Functions in Hilbert Spaces

  • Valeri Obukhovskii
  • Pietro Zecca
  • Nguyen Van Loi
  • Sergei Kornev
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 2076)

Abstract

In this chapter we present a new approach to extend the method of guiding function for differential and functional differential inclusions in Hilbert spaces. The results in this chapter were partly published in [100, 108, 109].

References

  1. 14.
    V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces (Noordhoff International Publishing, Leyden, 1976)zbMATHCrossRefGoogle Scholar
  2. 25.
    Yu.G. Borisovich, B.D. Gelman, A.D. Myshkis, V.V. Obukhovskii, Introduction to the Theory of Multivalued Maps and Differential Inclusions, 2nd edn. (Librokom, Moscow, 2011) (in Russian)Google Scholar
  3. 30.
    F.E. Browder, W.V Petryshyn, Approximation methods and the generalized topological degree for nonlinear mappings in Banach spaces. J. Funct. Anal. 3, 217–245 (1969)Google Scholar
  4. 38.
    K. Deimling, Nonlinear Functional Analysis (Springer, Berlin, 1985)zbMATHCrossRefGoogle Scholar
  5. 44.
    I. Ekland, R. Temam, Convex Analysis and Variation Problems (North Holland, Amsterdam, 1979)Google Scholar
  6. 80.
    M. Kamenskii, V. Obukhovskii, P. Zecca, in Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces. de Gruyter Series in Nonlinear Analysis and Applications, vol. 7 (Walter de Gruyter, Berlin, 2001)Google Scholar
  7. 100.
    N.V. Loi, Method of guiding functions for differential inclusions in a Hilbert space. Differ. Uravn. 46(10), 1433–1443 (2010) (in Russian). English translation: Differ. Equat. 46(10), 1438–1447 (2010)Google Scholar
  8. 108.
    N.V. Loi, V. Obukhovskii, P. Zecca, Non-smooth guiding functions and periodic solutions of functional differential inclusions with infinite delay in Hilbert spaces. Fixed Point Theor. 13(2), 565–582 (2012)Google Scholar
  9. 109.
    N.V. Loi, V. Obukhovskii, P. Zecca, On the global bifurcation of periodic solutions of differential inclusions in Hilbert spaces. Nonlinear Anal. 76, 80–92 (2013)MathSciNetzbMATHCrossRefGoogle Scholar
  10. 110.
    I. Massabo, P. Nistri, A topological degree for mulJvalued A-proper maps in Banach spaces. Boll. U.M.I. 13-B, 672–685 (1976)Google Scholar
  11. 113.
    L. Nirengerg, in Topics in Nonlinear Functional Analysis. Revised Reprint of the 1974 Original. Courant Lecture Notes in Mathematics, vol. 6, New York University, Courant Institute of Mathematical Sciences, New York (American Mathematical Society, Providence, 2001)Google Scholar
  12. 121.
    W.V. Petryshyn, On the approximation-solvable of equations involving A-proper and pseudo A-proper mappings. Bull. Am. Math. Soc. 81, 223–312 (1975)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 126.
    L. Schwartz, Cours d’Analyse. 1, 2nd edn. (Hermann, Paris, 1981)Google Scholar
  14. 131.
    J.R. Webb, S.C. Welsh, in A-Proper Maps and Bifurcation Theory. Lecture Notes in Mathematics, vol. 1151 (Springer, Berlin, 1985), pp. 342–349Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  • Valeri Obukhovskii
    • 1
  • Pietro Zecca
    • 2
  • Nguyen Van Loi
    • 3
  • Sergei Kornev
    • 1
  1. 1.Department of Physics and MathematicsVoronezh State Pedagogical UniversityVoronezhRussia
  2. 2.Dipartimento di Matematica e Informatica “U Dini”Università di FirenzeFirenzeItaly
  3. 3.Faculty of Fundamental SciencePetroVietNam UniversityBa RiaVietnam

Personalised recommendations